Communications in Mathematical Physics

The Kosterlitz-Thouless transition in two-dimensional abelian spin systems and the Coulomb gas

Jürg Fröhlich and Thomas Spencer

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 81, Number 4 (1981), 527-602.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.cmp/1103920388

Mathematical Reviews number (MathSciNet)
MR0634447

Subjects
Primary: 82A25

Citation

Fröhlich, Jürg; Spencer, Thomas. The Kosterlitz-Thouless transition in two-dimensional abelian spin systems and the Coulomb gas. Comm. Math. Phys. 81 (1981), no. 4, 527--602. http://projecteuclid.org/euclid.cmp/1103920388.


Export citation